MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC PROTEXIS; SURGEON'S GLOVES

CARDINAL HEALTH 200, LLC PROTEXIS; SURGEON'S GLOVES
Model Number 2D73TE70
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently in progress.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer reported that the glove had a left tear into two pieces at the base of the palm during donning.
 
Additional Manufacturer Narrative
The device history record was reviewed and the lot was inspected and released in compliance with all requirements.The sample was returned for evaluation and a tear in the cuff and finger were observed.Visual inspection, tensile strength, and glove thickness measurements were conducted and all results passed within specifications.A review of complaint trending for the last 12 months did not identify any adverse trend.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
PROTEXIS
Common Device Name
SURGEON'S GLOVES
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH (THAILAND) 222 LIMITED
7/111 moo 4 highway #331, maby
rayong 21140
TH   21140
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23684586
Report Number1423537-2025-00486
Device Sequence Number9761276
Product Code KGO
UDI-Device Identifier10885380024887
UDI-Public(01)10885380024887(17)271031(10)TS24110255
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K031301
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2D73TE70
Device Catalogue Number2D73TE70
Device Lot NumberTS24110255
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown